Can a treatment taken for gonorrhea and chlamydia affect my eyes ?
m a 21 years old male, i have been treated for gonorrhea and chlamydia last 3 weeks with azithromycin 1g and cefixime 400mg for 2 days and after 3 days my penile discharge is now gone and i don t have any painful sensation when urinating but i still have a problem my eyes is now having a slight red color on the veins of my eye and a little bit itchy, teary, dry and there is no discharge in the eyes, i am wearing glasses with astigmatism grade could this be a complication of having gonorrhea and chlamydia please help me i m really worried what should i do?
yes,conjunctivitis is comlication of gonorrhea.
but it occur in case of severe and long standing case.
u have taken enough treatment ,so i dont think u get it due to gonorrhea.
better to consult dermatologist and eye doctor ,
wear sun glass
drink plenty of water
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I was diagnosed with chlamydia and gonorrhea.I was given 2g ofazithromycin, and levofloxacin 500mg for 14 days and Doxycycline hyclate 100mg twice a day for 14 days. I have taken all prescriptions as directed. But I am still having a little clear looking discharge from my penis. Please help me understand whats going on??
Hi! i am 21 year old male who has been treated for gonorrhea and chlamydia my symptoms are gone and improving but i have a some kind of itchyness in my eyes and theres a present of red veins in my eyes my nurse friend told me to use doxycycline for treatment but when i searched on the net i saw Azithromycin 1g please help me with this Doxycycline 100mg twice a day for 1 week or Azithromycin 1g on a single dose to treat Inclusion Conjunctivitis . which is more better? thank you
hello Dr. from one year ago i had an intercourse with a prostitute , after 9 months from this intercourse i had a pain in my left testicle and high temperature in testicle area , then a urologist put me on ofloxacin for 3 weeks plus a shot of ceftriaxone then i felt better but at the same time there is too much foam come with my urine (especially in the morning) then i went to another urologist and put me on cefixime 400 once daily for 5 days plus doxycycline for 6 weeks but it doesn t help at all ( Foam still exist and pain in my anus area) finally i went to dermatologist he gave me again 1g ceftriaxone IV daily for one week then cefixime 400 twice daily for 5 days and 1g azithromycin once but everything still exist (anus pain,foamy urine) hint: i tested -ve for HIV, syphilis , hepatitis A,B,C but because of there is no discharge come from my penis, the urologist said he can t test me for gonorrhea and chlamydia 1-can gonorrhea and chlamydia be resistant to all these antibiotics? 2-does the first shot of ceftriaxone (0.5g once) make gonorrhea resistant to the next week of ceftriaxone(1g daily)? now after taken 7 days of Ceftriaxone (1g daily) i still positive for clap then doctor put me on higher dose of Ceftriaxone (2g daily) for one week and most of symptoms still exist foamy urine,little anus pain i don t know what i have to do now !!!! i m slowly dying doctor. help me please
I traveled internationally two days back and the same night had a bout of vomiting (with lot of nausea and sweating) and loose motions. It was a one off event and no temperature. The nausea persisted in the morning. Doctor prescribed Ciprolaxacin (500 mg OD) plus dompeirdon and Zantac. This seems to give me palpitations (tachycardia). The doctor has now stopped Cipro and Zantac and gone for Cefixime. I looked up the net for adverse reactions of Cefixime and do not like them. I still have some nausea and dizziness. Also I have a history of very sensitive stomach (IBS). What to do?
I am in Guatemala and have a UTI, which has just been diagnosed although I've had it for a while, months at least, but not diagnosed.
The lab report reads se aislo mas de 100,000 UFC/ml DE: Enterobacter agglomerans The lab report reads: isolated more than 100,000 CFU / ml of: Enterobacter agglomerans (google translate)
According to the report the bacteria is sensitive to cefixime and nitrofurantoin. It seems that I can get both but is one better than the other and I'm not sure of the dosage. I've been told at pharmacies from:400 mg. once a day for five days to 400 mg twice a day for 10 days.
Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...
My 4 year old son has a persistent cough. His brown and blue inhalers are not doing anything and he is on day 2 of steroid tablets which don t seem to have done anything either. He has been on Cefixime antibiotics since Sept 10 as he kept getting very poorly. Not sure what to do as he is so tired and nothing seems to be improving.
I had a procedure done yesterday to remove an 8mm kidney stone from my ureter . The urologist went in, broke it up and placed a stent in. The stent is to remain until Monday. My doctor s office is closed now and I m experiencing a lot of lower...
Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes noise while breathing. Congestion related. Earlier we were in XXXXXXX and last weekend we Moved to...
Hi Doc, My 8 year old son has throat infection and his doctor has started him on cefixime. I have just given him 2 doses and he seems be having antibiotic induced diarrhea. Can I give him sporlac powder along with antibiotic?If so how many sachets of sporlac should I give for each dose of antibiotic??